# SDR VNAA202412240036

- Difficulty date: December 24, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 41,015 hours, 39,546 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 601R31707112S
- Condition: Cracked
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00182976 DISCREPANCY: PAX DOOR FWD STAIR WEB CRACKED. REQUIRES REPLACEMENT CORRECTIVE ACTION: DRILLED, LOCATED, AND INSTALLED NEW SERVICEABLE PART# 601R317071-12S IAW CRJ 700 SRM 51-40-11-001-001-A01, AND 51-42-06-001-001-A01                         601R317071-12S
